Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What causes orange colored oily discharge during bowel movements?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 10406 Questions
Question
Is orange oily discharge when you poop normal when using a rectal suppository?
Fri, 27 Apr 2018 in Digestion and Bowels
 
 
Answered by Dr. Michelle Gibson James 21 minutes later
Brief Answer:
related to suppository itself,

Detailed Answer:
HI, thanks for using healthcare magic

It would be related to the type of suppository used, the orange oily substance is due to the suppository and possibly to any small amount of blood that may be there due to the hemorrhoid and not related to an abnormality of the bowel.

This is fine, it would stop when all of the suppository has left your bowel.

IN addition to the suppository to help with the hemorrhoids, the following may also help--(1)a stool softener so that you do not need to strain with your bowel movements eg ducolax

(2)avoiding prolonged sitting or standing

(3)anti inflammatory pain medication-- naproxen, ibuprofen

(4)sitz baths--- sitting in a warm (not hot) water for 15 to 20 mins, salt or epsom salt can be added

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor